| Catalog Number |
515052 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/18/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Initial mdr, if a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
Event details: incident date: (b)(6) 2025.Details of complaint (reported issue): details: iv tubing was leaking at the connection of the bd phaseal optima and the bd phaseal optima connector.Other serious outcome: potential for staff and client exposure to cytotoxic medication.Other patient impact: exposure to cytotoxic medication other actions taken: infusion was complete so iv tubing taken down and put in cytotoxic bin.Please note: this complaint is submitted for the phaseal optima injector.Sample availability is unknown.Complaint noticed: during / after use.Problem frequency: 1st time.Patient injury: no.Qty affected: 1 ea.
Additional Manufacturer Narrative
As no physical or picture sample, or valid lot number was provided for evaluation, by our quality engineer team, a complete investigation could not be performed.There are current quality controls in place to detect this type of product malfunction during the production process.Based on the limited investigation results, a cause for the reported incident could not be determined.Should you again experience any problems with our product we would appreciate the opportunity to conduct a thorough analysis.Examination of the product involved may provide clarification as to the cause for the reported failure.Complaints received for this device and reported condition will continue to be tracked and trended.Our quality team regularly reviews the collected data for identification of emerging trends.